# SDR SWIA200616995

- Difficulty date: April 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 8,800 hours, 7,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT INBD AND OTBD ANGLES CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW LT INBD AND OUTBD ANGLES ON FS 280 PER CRJ200 SRM 51-42-06 PG 10/51-42-20 PG 24/51-42-10 PG 3.  COMPLIED WITH RII 51-401.  OPERATIONAL CHECKS GOOD.
